Exponential stability of the Cauchy problem for linear partial differential systems
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1079-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a23,
author = {S. V. Zhestkov},
title = {Exponential stability of the {Cauchy} problem for linear partial differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1079--1081},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a23/}
}
S. V. Zhestkov. Exponential stability of the Cauchy problem for linear partial differential systems. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1079-1081. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a23/